THE JOHNS HOPKINS MEDICAL INSTITUTIONS
Gallbladder and Bile Duct Cancer Web

Discussion Board

Taxol was posted 02/06/2009 02:52 pm by Annie
E-mail Address: AnnieEm50@AOL.com

Message Text
HI My husband was just put on Taxol and Eloxatin with a 14 day drip of 5FU. He has stage IV Pancreatic Cancer and all the other chemos are not working at this time. The Doctor hopes to stop the growth of the tumors in the liver and pancreas with this treatment. He has had some side effects from this regime, tiredness, and a bit of shortness of breath. He is also nauseated and is on Kytril 2x a day. The Dr. he is seeing does various chemos to treat PC, not just Gemzar and 5 Fu. He was diagnosed 10 months ago and has a successful 10 months. Now the PC and chemo are causing more symptoms, tiredness, nausea, diarrhea, shortness of breath and coughing. So now he is resting a bit more and taking each moment as it comes.

Reply to this message | Return to Main Message List
Responses

No replies on file.


DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions.Patients are advised to consult their personal physicians before making any medical decisions.

Biliary Ca Home | Feedback | Pathology Home | Oncology Center Home
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am